# SDR P2EA00142

- Difficulty date: April 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Canning
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, APU DOOR SKIN OIL CANNED AT BS 1116, WL 223.  REPAIRED APU DOOR SKIN FROM BS 1112 TO BS 1120 AND FROM BS 1135 TO BS 1145 IAW SRM 52-00-3 FIG 6.  SEE COOPESA W/O N10316-3-59, VA100 NR 747 AND 912SDA122.  (X)
